IronMag Research Chems


Using injecables after having liver issues with oral aas

Results 1 to 16 of 16
  1. #1
    Registered User


    Join Date
    Oct 2011
    Gender
    Male
    Location
    Ca
    Posts
    14
    Rep Points
    10

    Using injecables after having liver issues with oral aas






    Was jut wondering if anyone have any experience with cholestatic jaundice( yellow eyes,itching,weight loss) same as what nitrous_Nate mentioned in one of the old thread that he experienced but later tried injectable aas and avoided those sides?

  2. #2

  3. #3
    Registered User


    Join Date
    Oct 2011
    Gender
    Male
    Location
    Ca
    Posts
    14
    Rep Points
    10

    The other products u have looks nice but I doubt it I can order it have it shipped to LA without getting in trouble =(

  4. #4
    Sancho
    Big Pimpin's Avatar


    Join Date
    Dec 2010
    Gender
    Male
    Location
    I ain't gonna work on Maggie's farm no more
    Posts
    5,587
    Rep Points
    1244396447

    Quote Originally Posted by World-Pharma.org View Post

    Business must be slow now that your glory days at IM are over?

  5. #5
    Senior Member
    ELITE MEMBER
    vannesb's Avatar


    Join Date
    Mar 2011
    Gender
    Male
    Location
    Somewhere
    Posts
    3,077
    Rep Points
    86801405

    Quote Originally Posted by Strygwyr View Post
    Was jut wondering if anyone have any experience with cholestatic jaundice( yellow eyes,itching,weight loss) same as what nitrous_Nate mentioned in one of the old thread that he experienced but later tried injectable aas and avoided those sides?
    Injectables are easier on your liver, at least some! tren is very hard on it as well as Dbol. I try to avoid all orals whenever possible. However there are sups you can take to help out for sure. advance cycle support, Liv 52, to name a few.

  6. #6
    Aesthetic god


    Join Date
    Aug 2011
    Gender
    Male
    Location
    Indiana
    Posts
    2,955
    Rep Points
    388930239

    never misses a plug lol

  7. #7
    Registered User


    Join Date
    Mar 2011
    Gender
    Male
    Location
    earth
    Posts
    2,924
    Rep Points
    137490307

    Quote Originally Posted by vannesb View Post
    Injectables are easier on your liver, at least some! tren is very hard on it as well as Dbol. I try to avoid all orals whenever possible. However there are sups you can take to help out for sure. advance cycle support, Liv 52, to name a few.

    Tren isn't to hard on your liver its more harsh on the lipids

    Sent from my Samsung Infuse 4G

  8. #8
    Registered User
    JCBourne's Avatar


    Join Date
    May 2010
    Gender
    Male
    Location
    Gym
    Posts
    3,075
    Rep Points
    159762126

    Quote Originally Posted by Strygwyr View Post
    Was jut wondering if anyone have any experience with cholestatic jaundice( yellow eyes,itching,weight loss) same as what nitrous_Nate mentioned in one of the old thread that he experienced but later tried injectable aas and avoided those sides?
    Orals can be pretty harsh, so can some injectables. The best way to see if your liver is doing bad on cycle is to get your lipids checked before you cycle and during. If they are ok before, go for it. If they go bad during cycle considering stopping.

    A liver support is a very good idea on cycle if you have past problems, it's even good for people who haven't had problems.

    The product WP posted is just him bumping his products you don't need it, don't waste the money and possibly run into customs problems. You can get a good liver care (One comes to mind is IM's) although I've never ran Prince is a stand up dude and wouldn't put out a garbage product.


    http://www.ironmagazine.com/images/b...dpharma728.gif

    www.World-Pharma.org

    Any posts by JCBourne are for entertainment purposes only. Know your laws and seek help from a trained professional. JCBourne is not a doctor and shouldn't be taken seriously; he is a fictitious character.

  9. #9
    Registered User


    Join Date
    Dec 2010
    Gender
    Male
    Location
    Keep your fucking mouth shut
    Posts
    398
    Rep Points
    24210246

    Quote Originally Posted by vannesb View Post
    Injectables are easier on your liver, at least some! tren is very hard on it as well as Dbol. I try to avoid all orals whenever possible. However there are sups you can take to help out for sure. advance cycle support, Liv 52, to name a few.

    Do you have a reliable source that states that Tren is hard on your liver?

  10. #10
    Registered User
    Grozny's Avatar


    Join Date
    Jul 2010
    Gender
    Male
    Location
    South Park, CO
    Posts
    1,509
    Rep Points
    116017655

    Quote Originally Posted by World-Pharma.org View Post
    i didnt saw this prod from ap before is it a new
    FCBARCELONA

  11. #11
    Registered User
    Grozny's Avatar


    Join Date
    Jul 2010
    Gender
    Male
    Location
    South Park, CO
    Posts
    1,509
    Rep Points
    116017655

    Quote Originally Posted by Strygwyr View Post
    Was jut wondering if anyone have any experience with cholestatic jaundice( yellow eyes,itching,weight loss) same as what nitrous_Nate mentioned in one of the old thread that he experienced but later tried injectable aas and avoided those sides?
    yellow eyes and yellow skin are symptoms of liver disease, u should go see the doctor before taking all types of aas.
    FCBARCELONA

  12. #12
    DRSE owns this shithole
    SUPER MODERATOR
    theCaptn''s Avatar


    Join Date
    Dec 2009
    Gender
    Male
    Location
    the 7 seas
    Posts
    20,687
    Rep Points
    2147392607

    Quote Originally Posted by colorado View Post
    Do you have a reliable source that states that Tren is hard on your liver?
    Trenbolone is not methylated therefore will not stress the liver.

    Some people suggest it stresses the kidneys, however there is some conjecture with no solid evidence.
    TheCaptn' is not a registered proctologist. His post are for his amusement only. Please seek proper medical advice if symptoms persist.


  13. #13
    Moderator
    MODERATOR
    TGB1987's Avatar


    Join Date
    Feb 2011
    Gender
    Male
    Location
    Pennsylvania
    Posts
    2,482
    Rep Points
    490784210

    Quote Originally Posted by theCaptn' View Post
    Trenbolone is not methylated therefore will not stress the liver.

    Some people suggest it stresses the kidneys, however there is some conjecture with no solid evidence.

    This^ . By the way IronMagLabs Advanced Cycle Support is a great liver and organ support Supplement that you can legally in the U.S. Great stuff. I use it Year round. OP you should see a doctor right away if you haven't already. Your issue could be very serious.



  14. #14
    Senior Member
    ELITE MEMBER
    vannesb's Avatar


    Join Date
    Mar 2011
    Gender
    Male
    Location
    Somewhere
    Posts
    3,077
    Rep Points
    86801405

    Quote Originally Posted by colorado View Post
    Do you have a reliable source that states that Tren is hard on your liver?
    Just what I have read, google it and it will tell you liver high toxic. TGB, so we are saying that Tren is not as hard on liver as dbol? Does it not pass thru your liver twice like dbol?
    Last edited by vannesb; 10-11-2011 at 04:56 PM.

  15. #15
    Registered User
    heckler7's Avatar


    Join Date
    Nov 2010
    Gender
    Male
    Location
    ventura, ca
    Posts
    4,969
    Rep Points
    1947592214

    Quote Originally Posted by theCaptn' View Post
    Trenbolone is not methylated therefore will not stress the liver.

    Some people suggest it stresses the kidneys, however there is some conjecture with no solid evidence.
    Dam captn, nice grammar, not sure if this is true but sounds intelligent enough,got me convinced

  16. #16
    Registered User


    Join Date
    Oct 2011
    Gender
    Male
    Location
    Ca
    Posts
    14
    Rep Points
    10






    Sorry guys for the late reply been picking up hours at work trying to make payments Actually the liver cholestasis already happened to me but the doctor already cleared me I even went on a vacation 4 months ago nothing but tequila and beer for a month. The doctor said the cause of my cholestasis was the liver only had really minor swelling but the primary cause was the bile duct was swollen shut that bile couldn't go through. Was jut following nitrous_nate post from couple years back seems like he suffered exact sane thing and tried to run another cycle but his post suddenly stopped while he was on cycle just wondering what happened to him? I already got blood work done and doc said everything back to normal. Is it still possible to run a really low dose to find out how I will my body react? If yes wut would you guys recommend?

Similar Threads

  1. Replies: 35
    Last Post: 07-22-2012, 09:30 PM
  2. Replies: 17
    Last Post: 12-13-2011, 05:37 PM
  3. Replies: 0
    Last Post: 06-21-2011, 06:17 PM
  4. Oral steroids and the liver
    By mystictrunks in forum Anabolic Zone
    Replies: 5
    Last Post: 08-20-2010, 03:55 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
DISABLED END -->